# SDR ARWA9610023

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410041N
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED AND CORRODED FITTING AT L24L STA 879.  REMOVED AND REPLACED FITTING AT L24L IAW DC-8 SRM 51-1-20D.  REMOVED CORROSION FROM SURROUNDING AREA, CLEANED AND TREATED AREA IAW DC-8 SRM 51-1-8.
